# SDR GTIA201401311146

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 32,269 hours, 15,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FELL DOWN FROM R1 DOOR. REPACKED OXYGEN MASK IAW AMM.  PERFORMED DROP TEST IAW AMM.  OPS CHECKED GOOD.
